# SDR MASA2010071800777

- Difficulty date: July 18, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 16,109 hours, 12,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT NOT BLINKING.  R & R BATTERY OPS GOOD CLEARED.
